Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Number8

Accutane and antibiotics to reduce IB?

Has anyone taken Accutane and a course of antibiotics simultaneously in an attempt to reduce the IB? (I know its not advised to take any of the "cycline's") If so, what antibiotic did you use and do you think it reduced your IB?

Share this post


Link to post
Share on other sites

liver failure incoming /o/

UHSDAUHSDAUHSDA just kidding.

it can be used. You can use anh.. macrolides? (azitromicine, etc)

but i wouldnt put your liver in any additional stress. talk to your derm o/

Share this post


Link to post
Share on other sites

Yes I was on erythromycin before and during the first month of accutane. It's safe to use with the drug. I think it helped prevent the IB I would have gotten (and luckily never did).

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×